Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 11, NWS Little Rock, AR

May 24, 2015Arkansas County, Desha County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 24, 2015, 5:29 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 5:29 PM CDT (22:29 UTC)
Expired
May 24, 2015, 6:00 PM CDT
In force
31 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Arkansas County, AR, Desha County, AR

The radar

The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WFUS54 KLZK 242229
TORLZK
ARC001-041-242300-
/O.NEW.KLZK.TO.W.0011.150524T2229Z-150524T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
529 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTH CENTRAL DESHA COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 600 PM CDT

* AT 528 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR YANCOPIN...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    YANCOPIN...           WATSON...
  TRUSTEN HOLDER WMA... MORGAN PT REC AREA... MERRISACH LAKE...
  WEBER...              ETHEL...              DE LUCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3420 9106 3419 9109 3414 9108 3413 9110
      3412 9108 3386 9120 3390 9136 3431 9124
      3429 9107 3422 9106
TIME...MOT...LOC 2229Z 195DEG 35KT 3398 9125

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

46
1 follow-up statement
542 
WWUS54 KLZK 242242
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT SUN MAY 24 2015

ARC129-242252-
/O.CAN.KLZK.SV.W.0167.000000T0000Z-150524T2300Z/
SEARCY AR-
542 PM CDT SUN MAY 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEARCY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3650 9182 3629 9165 3626 9167 3625 9169
      3622 9169 3581 9198 3622 9252 3651 9242
TIME...MOT...LOC 2242Z 187DEG 47KT 3631 9237 3616 9213
          3601 9197

$$

ARC005-049-065-089-137-242300-
/O.CON.KLZK.SV.W.0167.000000T0000Z-150524T2300Z/
BAXTER AR-FULTON AR-IZARD AR-MARION AR-STONE AR-
542 PM CDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
STONE...EAST CENTRAL MARION...IZARD...WESTERN FULTON AND BAXTER
COUNTIES UNTIL 600 PM CDT...

AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAIN HOME TO PINEVILLE TO LONE STAR...AND MOVING
NORTH AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              MOUNTAIN HOME...      MELBOURNE...
  WIDEMAN...            VIOLA...              STURKIE...
  SHIPP...              SALESVILLE...         SALEM ARPT...
  RODNEY...             ROBINSON PT LNDG...   PINEVILLE...
  OXFORD...             OTT...                NORFORK DAM...
  NORFORK...            MORRISTON...          LUNENBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9182 3629 9165 3626 9167 3625 9169
      3622 9169 3581 9198 3622 9252 3651 9242
TIME...MOT...LOC 2242Z 187DEG 47KT 3631 9237 3616 9213
          3601 9197

HAIL...<.75IN
WIND...60MPH

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 5:24 PM CDT, 5 minutes earlier.

Area forecast discussion, May 24, 5:24 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT SUN MAY 24 2015

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

LINE OF THUNDERSTORMS MOVING NORTHEAST INTO THE REGION...BRINGING
VERY STRONG WINDS TO MANY AREAS...INCLUDING DOWNTOWN LITTLE ROCK.
THIS WILL CONTINUE TO MOVE NORTHEAST...WITH HIGH RES GUIDANCE
INDICATING MORE STORMS DEVELOPING AS ACTIVITY OVER NORTHEAST TEXAS
MOVES NORTHEAST. WHILE NOT EXPECTING MORE IN THE WAY OF SEVERE
STORMS...ANY ADDITIONAL RAINFALL WILL NOT HELP THE FLOODING
CONCERNS ACROSS THE REGION.

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MID DAY TUESDAY. RAIN
CHANCES WILL DECREASE IN COVERAGE MEMORIAL DAY...BUT WILL INCREASE
MARKEDLY MONDAY NIGHT INTO TUESDAY. RAINFALL AMOUNTS OF 2-4 INCHES
WILL BE WIDESPREAD...AND WITH SATURATED GROUND AND RIVERS/STREAMS
ALREADY RUNNING HIGHS...THERE IS A CONCERN FOR DANGEROUS FLOODING.
AND AS USUAL...THIS FLOODING EVENT WILL MOSTLY BE A NIGHT...ONLY
BRINGING EVEN MORE OF A CONCERN FOR A DANGEROUS SITUATION.

RAIN CHANCES WILL DECREASE DURING THE DAY ON TUESDAY...BUT AN
UNSETTLED PATTERN WILL CONTINUE INTO THE LONG TERM.
&&

.LONG TERM...WEDNESDAY THROUGH SUNDAY

ZONAL FLOW WILL BE OVER ARKANSAS TO BEGIN THE LONG TERM PERIOD. HIGH
PRESSURE WILL BE CENTERED OVER THE GULF OF MEXICO. THE UPPER RIDGE
WILL BUILD OVER THE SOUTHEAST U.S. AN UPPER LOW WILL MOVE ACROSS THE
PLAINS SATURDAY AND SUNDAY. GIVEN THIS SET UP...WILL KEEP RAIN
CHANCES THROUGH THE PERIOD...WITH BEST RAIN CHANCES ACROSS THE
NORTH. ALSO...WITH A COLD FRONT ENTERING NORTHWEST ARKANSAS
SATURDAY...RAIN CHANCES WILL INCREASE FOR SATURDAY AND SUNDAY.
TEMPERATURES WILL BE NEAR NORMAL.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&

SHORT TERM...58 / LONG TERM...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
105 PM CDT SUN MAY 24 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
105 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS
ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR
SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED
TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT
FOR MUCH OF ARKANSAS THROUGH 7 PM.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN
INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW
EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS
ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT...
AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS
WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY.

DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF
AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS
THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION.

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44/51

In the hours before

Local storm report, May 24, 4:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     VILONIA                 35.08N 92.21W
05/24/2015  E60 MPH          FAULKNER           AR   TRAINED SPOTTER

            STORM SPOTTER REPORT WINDS FROM 50 TO 60 MPH. AT THIS
            TIME NO DAMAGE SEEN.

&&

59
Local storm report, May 24, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 W HAMLET              35.08N 92.35W
05/24/2015                   FAULKNER           AR   AMATEUR RADIO

            POWERPOLE SNAPPED AND BLOCKING TRAFFIC ON HIGHWAY 64.

&&

226
Local storm report, May 24, 5:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 NW ALEXANDER          34.65N 92.47W
05/24/2015                   SALINE             AR   SOCIAL MEDIA

            LARGE TREE UPROOTED NEAR MIDLAND ROAD.

&&

226
Local storm report, May 24, 5:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 NW VILONIA            35.10N 92.24W
05/24/2015                   FAULKNER           AR   AMATEUR RADIO

            LARGE OAK TREE DOWN ACROSS HIGHWAY 36.

&&

226
Local storm report, May 24, 5:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
510 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     MT VERNON               35.22N 92.13W
05/24/2015                   FAULKNER           AR   AMATEUR RADIO

            TREES DOWN ACROSS ROADWAY NORTH OF GARLAND SPRINGS ROAD
            AND HIGHWAY 310.

&&

226
Local storm report, May 24, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND GST     1 WSW GLENLAKE          34.18N 91.93W
05/24/2015  M59 MPH          JEFFERSON          AR   ASOS

            THUNDERSTORM WINDS GUSTED TO 59 MPH AT GRIDER FIELD.

&&

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:52 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr
May 24, 9:15 AM CDTSpecial Weather StatementLZKPolk30 min
May 24, 10:09 AM CDTSpecial Weather StatementLZKScott31 min
May 24, 11:09 AM CDTRiver Flood WarningLZKPope, Yell11 days
May 24, 11:09 AM CDTRiver Flood WarningLZKConway, Perry13 days
May 24, 11:09 AM CDTRiver Flood WarningLZKFaulkner, Perry10 days
May 24, 11:09 AM CDTRiver Flood WarningLZKJefferson, Lincoln14 days
May 24, 11:18 AM CDTRiver Flood WarningLZKRandolph9 days
May 24, 12:29 PM CDTRiver Flood WarningLZKClark, Hot Spring5 days
May 24, 12:29 PM CDTRiver Flood WarningLZKClark, Nevada, Ouachita5 days
May 24, 12:39 PM CDTRiver Flood WarningLZKSaline4 days
May 24, 12:39 PM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew14 days
May 24, 12:43 PM CDTRiver Flood WarningLZKWhite4 days
May 24, 12:56 PM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln13 days
May 24, 1:44 PM CDTRiver Flood WarningLZKFaulkner, Perry13 days
May 24, 2:12 PM CDTSpecial Weather StatementLZKMontgomery43 min
May 24, 2:17 PM CDTRiver Flood AdvisoryLZKPulaski36 hr
May 24, 2:23 PM CDTFlash Flood WarningLZKPolk, Scott3 hr
May 24, 2:29 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita46 min
May 24, 2:39 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more51 min
May 24, 2:51 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Ouachita54 min
May 24, 2:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Polk, Scott, Yell49 min
May 24, 3:12 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp48 min
May 24, 3:15 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline30 min
May 24, 3:19 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more26 min
May 24, 3:19 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy26 min
May 24, 3:21 PM CDTTornado WarningLZKBaxter, Marion, Searcy24 min
May 24, 3:25 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Perry, Pulaski, Saline50 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell60 min
May 24, 3:41 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline49 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more45 min
May 24, 3:55 PM CDTSevere Thunderstorm WarningLZKBaxter35 min
May 24, 4:02 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more43 min
May 24, 4:06 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White24 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White47 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more60 min
May 24, 4:35 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln55 min
May 24, 4:45 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Searcy, Stone, Van Buren60 min
May 24, 5:04 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more41 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone40 min
May 24, 5:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe49 min
May 24, 5:37 PM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more38 min
May 24, 5:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie53 min
May 24, 5:54 PM CDTTornado WarningLZKFulton, Sharp21 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard31 min
May 24, 6:11 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp34 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.